# SDR USAA2012062100020

- Difficulty date: June 4, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR47/51TO FR61 PLUS 2 INCHES, Y-765.  REPLACED SEAT TRACK BETWEEN FR47/51TO FR61 PLUS 2 INCHES, Y-765 IAW A319 SRM 51-72-11.
